# SDR FQAR20200723006

- Difficulty date: July 21, 2020
- Submitted: July 23, 2020
- Operation: General aviation
- Aircraft: N749PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2881244
- Aircraft time: 902 hours
- Engine: Lyc O360A4M
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Nozzle
- Condition: Cracked
- Location: Carburetor
- Part time: 902 hours
- Component: Carburetor, Avstar
- Component part number: AV106102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WOULD DIE AT IDLE, INSPECTED CARB AND FOUND THE ACCELERATOR PUMP DISCHARGE NOZZLE HOUSING CRACKED, INSTALLED NEW CARB
